# SDR SIMA20170517001

- Difficulty date: May 17, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 31,921 hours, 27,885 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT EMERGENCY LIGHT HAS A BROKEN WIRE.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT STRIP IAW AMM 33-50-12.
